Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Absolute conjugate Fourier effective methods and functions
HTML articles powered by AMS MathViewer

by A. Kumar and A. Peyerimhoff PDF
Proc. Amer. Math. Soc. 121 (1994), 1123-1132 Request permission

Abstract:

We consider matrix transformation of the conjugate series of a Fourier series. Necessary and sufficient conditions on the function, generating the Fourier series, as well as on the method of the transformation have been obtained for absolute summability of the transformed series.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 42A50
  • Retrieve articles in all journals with MSC: 42A28, 42A50
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1123-1132
  • MSC: Primary 42A28; Secondary 42A50
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1189545-4
  • MathSciNet review: 1189545